# SDR DALA2025031101887

- Difficulty date: March 10, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N998AT
- Make and model: Boeing 717-200
- Aircraft serial: 55142
- Aircraft time: 58,258 hours, 41,894 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS ON LONGERONS STA 1022 AND L6L, L5L AND L4L INTERNAL STRUCTURE FUSELAGE. SUMMARY OF NRC 00652: CRACKS ON LONGERONS STA 1022 AND L6L, L5L AND L4L INTERNAL STRUCTURE FUSELAGE WERE REPAIRED PER B717-200 SRM 53-00-05-2R PROCEDURE 2 REPAIR 2 FIG 201 AND (ET) (HFEC) INSPECTION WAS ACCOMPLISHED ON LONGERON STA 1022 5LH. NO CRACK S WERE FOUND PER DCMD/BOEING NDTSPM PART 6, 06-10-01.001. (LP #0850685)
